Estimates for cone multipliers associated with homogeneous functions

Sunggeum Hong, Joonil Kim, Chan Woo Yang

Research output: Contribution to journalArticlepeer-review


Let p C(Rn \ {0}) be homogeneous of degree one. We show that the convolution operator Tδf̂(ξ', ξn+1)=(1-p(ξ')/|ξn+1|)δ f̂(ξ',ξn+1), (ξ',ξn+1 R n×R1 is bounded from Hardy spaces H p(Rn+1) to LP(Rn+1) for δ > n(l/p - 1/2) - 1/2, 0 < p < 1.

Original languageEnglish
Pages (from-to)117-132
Number of pages16
JournalRocky Mountain Journal of Mathematics
Issue number1
Publication statusPublished - 2009

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Estimates for cone multipliers associated with homogeneous functions'. Together they form a unique fingerprint.

Cite this